# SDR COMA0360187

- Difficulty date: April 7, 2003
- Submitted: April 9, 2003
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- Aircraft time: 20,197 hours, 19,815 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: CL
- How discovered: 9
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5756 GEAR DISAGREE WARNING, NLG DID NOT RETRACT.  LUBRICATED THE NLG DRAG BRACE, OPERATIONAL CHECK SATISFACTORY.
